Rings and Algebras

[1] , The D-standard and K-standard categories,

Chen, Xiao-Wu USTC Ye, Yu USTC

Rings and Algebras mathscidoc:1903.31001

Adv. Math., 2018.5
[ Download ] [ 2019-03-19 21:16:14 uploaded by Chen ] [ 17 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Weak Lie 2-bialgebras

Zhuo Chen Tsinghua University Mathieu Stienon Pennsylvania State University Ping Xu Pennsylvania State University

Quantum Algebra Rings and Algebras mathscidoc:1803.29001

Journal of Geometry and Physics, 68, 59-68, 2013.8
[ Download ] [ 2018-03-30 21:31:58 uploaded by zhuo_chen ] [ 133 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Equivariant L2-Euler characteristics of G-CW-complexes

Jang Hyun Jo Sogang University

Complex Variables and Complex Analysis Rings and Algebras mathscidoc:1803.43013

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 17:00:10 uploaded by arkivadmin ] [ 116 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The behavior of depth functions of cover ideals of unimodular hypergraphs

Nguyen Thu Hang Thai Nguyen University Tran Nam Trung VAST

Rings and Algebras mathscidoc:1803.43010

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 15:47:43 uploaded by arkivadmin ] [ 156 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Local cohomology and the multi-graded regularity of FI^m-modules

Liping Li Hunan Normal University Eric Ramos U. Michigan

K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1711.20002

[ Download ] [ 2017-11-23 17:17:14 uploaded by LipingLi ] [ 256 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved